|Help what should I do now?
Mar 12, 2005
After 13 weeks on Pegasys/Ribavirin my viral load had gone from 15.6 million to 13.9 million. Not exactly the numbers I was hoping for. Should I stop the treatment now? I am genotype 1b.
| Response from Dr. McGovern
There are two different answers to this question depending on your goals and the goals of your physician.
1. If you have mild disease and you were going for the "cure" I would stop treatment. 2. If your biopsy showed advanced disease, I would continue treatment since interferon has a positive effect on the health of the liver, even in many patients who don't have clearance of virus.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Headache A Symptom Of AIDS?
- Coated Tongue After Giving Handjob Worried I Have HIV
- Night Sweats After Precum Touching Vagina Sign Of HIV AIDS
- Oral Ulcers After Having Sex During Period Sign Of HIV AIDS
- Painful Urination After Receptive Anal Sex Worried I Have HIV
- Sore On Mouth After Sucking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.